# SDR QXEA0202182

- Difficulty date: December 12, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,626 hours, 4,366 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Out Of Position
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STAINLESS HYDRAULIC LINE FOR RETRACTION ACTUATOR IS CHAFING YOKE.  REPAIRED IAW DHC8-400 CMM 32-11-04, PAGE 603, PARAGRAPH 3A, STEP 1.
